# SDR FDEA202305200911

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000279
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING #8 SLAT TRAILING EDGE LOWER SKIN HAS 2 GOUGES. REPAIRED RIGHT WING #8 SLAT LOWER SKIN IAW B767 SRM 57-43-02-1A AND 51-70-10-2R.
